# SDR CA140716001

- Difficulty date: April 13, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5540 · Rudder Structure
- Part: Pivot
- Part number: 82710019007
- Condition: Stiff
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   RUDDER PEDAL ADJUST MECHANSIM POOR OPERATION  ATA CHAPTER - 2720 RUDDER & TAB   ACTION TAKEN/COMMENTS - CREW REPORTED RUDDER NOT CENTRING. RUDDER PEDAL ADJUST MECHANISM INSPECTED AND FOUND TO BE STICKING AND NOT FREE/SMOOTH IN OPERATION. 6)L/H PEDAL PIVOT POINT FOUND TO BE VERY STIFF. 5)RFTU DISCONNECTED, FAULT REMAINS. 4)RUDDER CONTROL CIRCUIT BEING BROKEN DOWN 3) ADJUSTER RE ASSEMBLED AND FAULT REMAIINS 2)ADJUSTER BEING DISMANTLED  ALL COMPONENTS CLEANED AND REASSEMBLED. AIRCRAFT RETURNED TO SERVICE.
